Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am suffering from Erectile Dysfunction after doing some exercise to enlarge my penis

A few months ago I got into a penis enlargement site by accident and because I had got in free and read all the information, I thought I would give it a try to see if it works. The stupid thing is my penis is bigger than average but even so I thought I would see if I could make it bigger. The exercises are to stretch your penis by pulling it hard in all directions and to also do the 'jelq' which is to get your penis semi hard and make an 'ok' with your hands around it and keep 'milking' - squeezing blood into the end by sliding your hand to the glans to make them fat and swollen. This is done for at least 30 minutes. I decided these exercises were not very healthy so I stopped about two weeks ago. I also read on a different site that they cause impotence (erectile dysfunction) and penile nerve damage and they also cause the penis to shrink – the same as over-masturbation. Is this true? Does it cause shrinkage? Anyway my problem is they do seem to have caused some of this damage. The base of my penis looks and feels as though it has been pulled out of my body and I don't wake up with erections in the morning anymore and my erections now point straight ahead instead of slightly up like they used to. now i am suffering from ED, i didnt get erection because of fear and depression. please advice me
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
Performing any exercise or taking medicines without professional advice, sometime is very dangerous and harmful for whole life for someone’s health. The same matter is with you. Now you should consult to any sexologist in person. Get the doctor’s directory of your city. You will find easily name and contact information of any sexologist in the directory.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir, I am 30 years old and got married 3.5 years ago. My initial sex life was very good withing 1 year of marriage. I am suffering from Ankylosing Spondylitis since last 15 years but with exercises it is under control. My penis is not getting harder, it remains in normal loose condition even after foreplay. I cannot have sex. Please suggest some medicine or provide any consultancy..

doctor1 MD

I am 29 years old, I am indain, my problem is penis don’t get hard in morning ,when I m masturbating & sex with girl. I muster buting from 10 years in 3 times par day . I consult to doctor he says ed problem , he suggest me stablone , hepta orange & meghali pills, I have low ejaculate, sir please suggest me what should I do ?...after 2 month there is my marriage. Sir please help me. I am worry about it can I get hardness back. I am doing kengle & jeqle exercise but cant work…pls pls help me as soon as possible

doctor1 MD

sir i am a 29 year old guy. i am very healthy and i do exercise everyday. i have a sexual relation with my girl friend. but some how i feel i got some erection problem and my penis don t get rigid. during intercourse my erection is fine when i am on top of her. when she comes on me i don t feel the erection. their is no family history of blood pressure or diabetes . i am very healthy and fit. i am very embarrassed and frustrated . i really wanna have a healthy sexual life. at times i get good erection and some times i don t get erection. am i suffering from E.D. IS THEIR ANY NON SURGICAL TREATMENT. please help me out. i am worried a lot. i am gonna get married soon.i don t have any medical problem up to my knowledge.should i go under any medical tests. n o history of trauma as well.

Recent questions on  Erectile dysfunction

doctor1 MD

Hi ,

I am 28 years , male in India. I am having erectile dysfunction.

I am not married and i have not had sex with anyone. But it is during masturbation i have found to have very weak erections. I remember having the problem since i was around 21-22 years old, before that i dont remember.

In May this year i decided to see a doctor. I saw a physician and a psychatrist. On having the testestorone test, it came to be low normal (details of all tests at end of email).The physician gave me to have Vitamin E in the night and the psychatrist gave me the following medicines a) Flunil 20 after morning breakfast
b) Stablon 12.5 after dinner. I was having the medicines since June 7th. (Vitamin E since May 21). Since there was no improvement in erection i switched doctors.

I am now seeing a sexologist and a different psychatrist. In the prolactin test, results came to be normal but on the higher side. TSH and Diabetes are all normal results. Since last week i have stopped the previous medicines and i am having the following now since 29th June as prescribed by my current doctors -
a) Cavenar Sachet - one sachet after morning breakfast (prescribed by sexologist)
b) Paro-10 after dinner (prescribed by the psychatrist)

I am anxious about this since I was 21 years old. I would also like to share a recent incident. The sexologist had asked me to go for Penile Doppler test. The male doctor at the medical centre measured my penis flows under normal condition. He then asked me to masturbate to get my penis erect while he would wait outside. I could not make it erect and he asked me to leave it. He then left and i was surprised to see a young female nurse come in.She took my penis in her hand and fiddled for some 5-10 seconds, but it was still not erect. She then gave me Viagra pill and after half hour asked me to masturbate when i was alone. I was very embarassed as i could not get an erection even then and she came in , smiled and said I was not fit for the test. Is this the correct way the test is done ? I had heard , there is an injection given. Is it abnormal for me not to get an erection even when the nurse held my penis. I have weak erections , but better than this. I was embarassed. Is it most probably that i have leaky veins and hence failed the penile doppler test ?

My medical results are given below -
Testestorone : 4.21 ng/ml. Men Range : 3.0-10.6 ng/ml
Prolactin : 10.64ng/ml. Men Range : 3-25 ng/ml
TSH, Diabetes test - certified normal by doctors.

doctor1 MD

I am 28 year having ejucaltion and erectile dysfunction probable.. my doctor gave me gonadil f and evion capsules for the same problem.. I am taking the both medicine from last two weeks but no effected.. so should i continue taking the both capsules more.. ? and can evion capsules improve my sex ?

doctor1 MD

i am 27 and have no erection problems but about 3 years ago i tried to masturbate over a pillow and while making to and fro motions over pillow i felt that i hurt something in my penis but feeling was not so strong. since then i have problems of less stiffened penis though no erection problems. during masturbation i am not able to get full pleasure. please advice me what i should do sir.

doctor1 MD

im 16 years old and my dick can not stay hard i drink alot kinda and smoke cigerattes and i dont know if i have erectile dysfunction or not and i can never get an erection by myself and i dont know how i can fix this and it shrinks when i masturbate so i dont know what is wrong with me?

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that I am loosing interest in Sex , I don t feel like doing it we do it one in a week which last for 5...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to this e-mail address.

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The blue pill doesn't help. Could the procedure have caused this?